# SDR DALA2020101903401

- Difficulty date: October 8, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N302DN
- Make and model: Airbus A321-211
- Aircraft serial: 7031
- Aircraft time: 12,601 hours, 6,839 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTIRE TREAD NR 2 MAIN TIRE MISSING, MARKS ON UNDERSIDE OF LEFT WING-UNKNOWN IF T/O OR LANDING.  CORRECTIVE ACTION: INSPECTED MARKS ON BOTTOM OF THE FLAPS.  NO DAMAGE FOUND.  FOUND BOTH NR 1 AND 2 TIRE WITH 255 PSI, PER TIRE INSPECTION REF A321 AMM 32-41 ONLY NR 2 NEEDS REPLACED.  REPLACED NR 2 MAIN WHEEL ASSEMBLY, PER A321 AMM 32-41.
